# SDR REXA2012061100833

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 21,005 hours, 18,414 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT OUT.  REMOVED AND REPLACED FLASH LIGHT BATTERY IAW AMM 33-51-00.  OPS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
